# SDR 03FDEA00191

- Difficulty date: March 1, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 38,793 hours, 7,292 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: ARC2512504
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP O/B HINGE PIVOT HOLE LUG CORRODED.  SNRM N0582 - RT WING I/B FLAP O/B HINGE PIVOT HOLE LUG HOLE OVERSIZED TO 1.250 INCH AS PER SRM 51-31-01 VOL II AND REPROTECTED AS PER SRM 51-21-01 VOL II.  COMPLIED WITH FEDEX EA 1-5750-68593 WINGS- RIGHT INBOARD TRAILING EDGE FLAP- HINGE BRACKET CORRODED.
